# SDR USAA2014012400007

- Difficulty date: January 17, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS6 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM BETWEEN FRAME 12 TO FRAME 24, Z 500, Y 254.  REPLACED FLOOR BEAM BETWEEN FRAME 12 TO FRAME 24, Z 500, Y 254 IAW SRM 51-42-11 & DWG D53110920.
